MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10012866
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris extension set had flow issues.The following information was received by the initial reporter with the following verbatim: it has been brought to my attention that in a few separate occasions the iv tubing below will begin priming however once it gets to the filter it will stop.Infusion set (reference # (b)(4) ) is connected to a lipid filter (reference # (b)(4) ).It will prime then stops at the filter.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10012866 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.Material # 2420-0007.Lot # unknown.It was reported by customer that in a few separate occasions the iv tubing will begin priming however once it gets to the filter it will stop.Verbatim: it has been brought to my attention that in a few separate occasions the iv tubing below will begin priming however once it gets to the filter it will stop.Infusion set (reference # (b)(4) ) is connected to a lipid filter (reference # 10012866 ).It will prime then stops at the filter.

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19510935
Report Number9616066-2024-00874
Device Sequence Number14303972
Product Code FPA
UDI-Device Identifier10885403233777
UDI-Public(01)10885403233777
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10012866
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown